The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1009 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 5, 1988, pp. 419–430
DOI: 10.4171/ZAA/317

Published online: 1988-10-31

Necessary Optimality Conditions for Nonsmooth Problems with Operator Constraints

W. Schirotzek[1] and H.-P. Scheffler[2]

(1) Technische Universität Dresden, Germany
(2) Technische Universität Dresden, Germany

For nonsmooth operators, different kinds of approximations are introduced and their relationships are studied. With the aid of these approximations, F. John and Karush–Kuhn–Tucker conditions are established for optimization problems with operator inequality contraints.

No keywords available for this article.

Schirotzek W., Scheffler H.-P.: Necessary Optimality Conditions for Nonsmooth Problems with Operator Constraints. Z. Anal. Anwend. 7 (1988), 419-430. doi: 10.4171/ZAA/317